A proof of lindner's conjecture on embeddings of partial steiner triple systems

Darryn Bryant, Daniel Horsley

Research output: Contribution to journalArticleResearchpeer-review

23 Citations (Scopus)

Abstract

Lindner s conjecture that any partial Steiner triple system of order u can be embedded in a Steiner triple system of order v if v = 1, 3 (mod 6) and v a?Y 2u + 1 is proved
Original languageEnglish
Pages (from-to)63 - 89
Number of pages27
JournalJournal of Combinatorial Designs
Volume17
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this